# SDR RAIA00402011

- Difficulty date: February 7, 2004
- Submitted: March 1, 2004
- Operation: Air carrier
- Aircraft: N814HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145046
- Aircraft time: 11,885 hours, 12,871 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Spring
- Condition: Out Of Adjust
- Location: Windshield Wiper
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

STL - F/O'S WINDSHIELD WIPER MOVING WHEN IN PARK.  MAINTENANCE ADJUSTED SPRING TENSION ON F/O'S WIPER MECHANISM.
